按条件检索“219”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: WOS × 数据来源: CSCD × 出版年: 2015 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Neighbor sum distinguishing total colorings of planar graphs EI SCOPUS SCIE

作者:Li, Hualong;Ding, Laihao;Liu, Bingqiang;Wang, Guanghui

作者机构:[Li, H] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Ding, L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Liu, B] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Journal of combinatorial optimization,JOURNAL OF COMBINATORIAL OPTIMIZATION,2015,Vol.30,Issue.3,675-688

WOS被引数:33

资源类型:期刊论文

WOS:000360388300017

2. Variable Selection in Semiparametric Quantile Modeling for Longitudinal Data EI SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2015,Vol.44,Issue.11,2243-2266

WOS被引数:3

资源类型:期刊论文

WOS:000356858100003

3. An adaptive integrated algorithm for noninvasive fetal ECG separation and noise reduction based on ICA-EEMD-WS EI SCOPUS SCIE

作者:Liu, Guangchen; Luan, Yihui

作者机构:[Liu, Guangchen; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MEDICAL & BIOLOGICAL ENGINEERING & COMPUTING,2015,Vol.53,Issue.11,1113-1127

WOS被引数:9

资源类型:期刊论文

WOS:000365752800002

4. QUASI-PERIODIC SOLUTIONS OF NONLINEAR BEAM EQUATIONS WITH QUINTIC QUASI-PERIODIC NONLINEARITIES SCOPUS SCIE

作者:Tuo, Qiuju; Si, Jianguo

作者机构:[Tuo, Qiuju; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Tuo, Qiuju] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,20151-20

资源类型:期刊论文

WOS:000350982000002

5. Neighbor sum distinguishing total colorings of planar graphs with maximum degree Delta SCIE

作者:Cheng, Xiaohan; Huang, Danjun; Wang, Guanghui; Wu, Jianliang

作者机构:[Cheng, Xiaohan; Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Huang, Danjun] Zhejiang Normal Univ, Dept Math, Jinhua 321004, Zhejiang, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2015,Vol.190,34-41

WOS被引数:13

资源类型:期刊论文

WOS:000356751400004

6. ON UNIQUENESS FOR ALGEBROID FUNCTIONS OF FINITE ORDER SCOPUS SCIE

作者:Zhang, Pingyuan; Hu, Peichu

作者机构:[Zhang, P] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Hu, P] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:数学物理学报(英文版),ACTA MATHEMATICA SCIENTIA,2015,Vol.35,Issue.3,630-638

WOS被引数:2

资源类型:期刊论文

WOS:000354661200009

7. Invariant tori for a derivative nonlinear Schrodinger equation with quasi-periodic forcing SCIE

作者:Liu, Jie; Si, Jianguo

作者机构:[Liu, Jie; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF MATHEMATICAL PHYSICS,2015,Vol.56,Issue.3

WOS被引数:3

资源类型:期刊论文

WOS:000352147900015

8. A Generalization of Bruck\'s Conjecture for a Class of Entire Functions SCIE

作者:Lu, Feng; Yi, Hongxun

作者机构:[Lu, Feng] China Univ Petr, Coll Sci, Qingdao 266580, Peoples R China.; [Yi, Hongxun] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:RESULTS IN MATHEMATICS,2015,Vol.68,Issue.1-2,157-169

资源类型:期刊论文

WOS:000360508500010

9. Fourth-Order Compact Difference Schemes for 1D Nonlinear Kuramoto-Tsuzuki Equation EI SCOPUS SCIE

作者:Hu, Xiuling; Chen, Shanzhen; Chang, Qianshun

作者机构:[Hu, Xiuling; Chang, Qianshun] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Peoples R China.; [Chen, Shanzhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chang, Qianshun] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.6,2080-2109

WOS被引数:2

资源类型:期刊论文

WOS:000364659400015

10. Total Coloring of Planar Graphs Without Some Chordal 6-cycles SCOPUS SCIE

作者:Xu, Renyu; Wu, Jianliang; Wang, Huijuan

作者机构:[Xu, Renyu; Wu, Jianliang; Wang, Huijuan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2015,Vol.38,Issue.2,561-569

WOS被引数:6

资源类型:期刊论文

WOS:000351527900009

11. Average behavior of Fourier coefficients of Maass cusp forms for hyperbolic -manifolds SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MONATSHEFTE FUR MATHEMATIK,2015,Vol.178,Issue.2,221-236

资源类型:期刊论文

WOS:000360860600004

12. Unravelling personalized dysfunctional gene network of complex diseases based on differential network model SCOPUS SCIE

作者:Yu, Xiangtian; Zeng, Tao; Wang, Xiangdong; Li, Guojun; Chen, Luonan

作者机构:[Yu, Xiangtian; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Xiangtian; Zeng, Tao; Chen, Luonan] Chinese Acad Sci, Innovat Ctr Cell Signaling Network, Inst Biochem & Cell Biol, Key Lab Syst Biol,Shanghai Inst Biol Sci, Shanghai 200031, Peoples R China.; [Wang, Xiangdong] Fudan Univ, Zhongshan Hosp, Dept Resp Med, Shanghai 200433, Peoples R China.; [Wang, Xiangdong; Chen, Luonan] Fudan Univ, Shanghai Inst Clin Bioinformat, Ctr Clin Bioinformat, Shanghai 200433, Peoples R China.; [Chen, Luonan] ShanghaiTech Univ, Sch Life Sci & Technol, Shanghai 201210, Peoples R China.

来源:JOURNAL OF TRANSLATIONAL MEDICINE,2015,Vol.13

WOS被引数:9

资源类型:期刊论文

WOS:000356212200001

13. On essential spectra of singular linear Hamiltonian systems EI SCOPUS SCIE

作者:Sun, Huaqing; Shi, Yuming

作者机构:[Sun, Huaqing] Shandong Univ Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2015,Vol.469,204-229

WOS被引数:6

资源类型:期刊论文

WOS:000348883600010

14. A Eulerian-Lagrangian Control Volume Method for Solute Transport with Anomalous Diffusion EI SCOPUS SCIE

作者:Cheng, Aijie;Wang, Hong;Wang, Kaixin

作者机构:[Cheng, A] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, H] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Wang, K] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.1,253-267

WOS被引数:13

资源类型:期刊论文

WOS:000345460200010

15. TIME-INCONSISTENT OPTIMAL CONTROL PROBLEM WITH RANDOM COEFFICIENTS AND STOCHASTIC EQUILIBRIUM HJB EQUATION SCOPUS SCIE

作者:Wang, Haiyang;Wu, Zhen

作者机构:[Wang, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Mathematical control and related fields,MATHEMATICAL CONTROL AND RELATED FIELDS,2015,Vol.5,Issue.3,651-678

WOS被引数:1

资源类型:期刊论文

WOS:000358377600014

16. Invariance principles for the law of the iterated logarithm under G-framework CSCD SCOPUS SCIE

作者:Wu PanYu; Chen ZengJing

作者机构:[Wu, P.Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China;[ Chen, Z.J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.6,1251-1264

WOS被引数:2

资源类型:期刊论文

WOS:000354217200009

17. Acyclic Total Colorings of Planar Graphs SCIE

作者:Sun, Xiang Yong; Wu, Jian Liang

作者机构:[Sun, Xiang Yong] Shandong Econ Univ, Sch Math & Stat, Jinan 250014, Peoples R China.; [Wu, Jian Liang] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2015,Vol.123,269-282

资源类型:期刊论文

WOS:000362309900022

18. 切换网络下时变线性多智能体系统的指数同步 EI CSCD SCOPUS

作者:王兴平;宋艳荣;程兆林

作者机构:[王兴平] 海军航空工程学院系统科学与数学研究所, 烟台, 山东 264001, 中国.;[宋艳荣] 海军航空工程学院系统科学与数学研究所, 烟台, 山东 264001, 中国.;[程兆林] 山东大学数学学院, 济南, 山东 250100, 中国

来源:自动化学报,Zidonghua Xuebao/Acta Automatica Sinica,2015,Vol.41,Issue.8,1528-1532

资源类型:期刊论文

19. 分数阶对流扩散方程的半加权有限差分格式 CSCD

作者:Zhu,Lin;Rui,Hongxing

作者机构:[朱琳] 宁夏大学数学与计算机学院, 银川, 宁夏 750021, 中国.;[芮洪兴] 山东大学数学学院, 济南, 山东 250100, 中国

来源:华东师范大学学报. 自然科学版,Journal of East China Normal University. Natural Science,2015,Issue.6

资源类型:期刊论文

20. Walsh-average based variable selection for varying coefficient models SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF THE KOREAN STATISTICAL SOCIETY,2015,Vol.44,Issue.1,95-110

资源类型:期刊论文

WOS:000349875500008

共 11 页, 219 条记录

TOP